Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Trying to conceive, taking metformin, have delay in periods. Cause?

i was given metformin tablet by my gynea last year November since im trying to conceive, my period that was due on 4-6th december didnt come until 21st december,met with the doctor and he said metformin dose not delayed period and now im still yet to get my period for this month,what could have been the problem. i am always 28-30 cycle
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello madam, from the history you have given. ..well, yes metformin does not have any role in delaying periods. ....Metformin is usually prescribed for women with polycystic ovarian syndrome who are obese, it's reduces weight which could help in regularising the cycle.....i would suggest you to do a urine pregnancy test first to rule out pregnancy. ..Delayed periods can also occur due to stress, due to any underlying medical disorders like thyroid. ....i hope i was helpful to you. .....
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor